# SDR DALA2017082406353

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 31,939 hours, 21,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND L2 MAIN EXIT SIGN AND RIGHT FORWARD SERVICE DOOR EMERGENCY EXIT SIGN INOPERATIVE. THE EMERGENCY EXIT SIGN LIGHT BATTERY WAS REPLACED PER B717 AMM 33-51. NO HELP. THEN THE POWER SUPPLY FOR THE CABIN EMERGENCY EXIT SIGN WAS REPLACED. OPERATIONAL CHECK IS NOW NORMAL. AIRCRAFT IS OK FOR SERVICE.  (LP #3350793)
